# SDR 95ZZZX5960

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Nancng CJ6A
- Aircraft serial: 0320004
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: H2310016
- Condition: Cracked
- Location: Horiz Stab Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPORTED FROM CHINA, EXPERIMENTAL EXHIBITION CERTIFICATION PENDING.  DURING INSPECTION PRIOR TO FAA CERTIFICATION, MECHANIC DISCOVERED CRACK IN FORWARD SPAR ASSEMBLY OF HORIZONTAL STABILIZER IN AREA BETWEEN VERTICAL STABILIZER TO HORIZONTAL STABILIZER ATTACH POINT.  THIS AIRCRAFT HAD NOT BEEN OVERHAULED, REBUILT BY MFG PRIOR TO SALE AND EXPORT TO U. S. BUYER.  ONE OF FIVE AIRCRAFT WITH THIS AREA FOUND CRACKED.
